MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC SUPERTRAX BIOPSY FORCEPS; FORCEPS, BIOPSY, NON-ELECTRIC

COVIDIEN LP - SUPERDIMENSION INC SUPERTRAX BIOPSY FORCEPS; FORCEPS, BIOPSY, NON-ELECTRIC
Model Number AKI00133-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 04/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation and no lot number was provided.Pneumothorax is a known short term complication when a lung biopsy is performed during a transbronchial lung biopsy or ct guided percutaneous biopsy.
 
Event or Problem Description
A patient received a small pneumothorax which showed up on x-ray after a superdimension enb biopsy procedure.The doctor admitted the patient overnight for observation.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SUPERTRAX BIOPSY FORCEPS
Common Device Name
FORCEPS, BIOPSY, NON-ELECTRIC
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
MDR Report Key6587889
Report Number3004962788-2017-05054
Device Sequence Number369792
Product Code FCL
UDI-Device Identifier10884521200487
UDI-Public10884521200487
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K925392
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAKI00133-01
Device Catalogue NumberAKI00133-01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/27/2017
Supplement Date Received by Manufacturer04/27/2017
Initial Report FDA Received Date05/24/2017
Supplement Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age40 YR
Patient Weight46